# SDR 96ZZZX6047

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 930-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE RIGHT OUTBOARD SEAT TRACK FROM STA 930 TO STA 935.  DRILL OUT SEATED TRACK, BUT SEAT TRACK OUT.  FAB NEW SEAT TRACK DRILL UP NEW, DEBURRED HOLES, INSTALLED SEAT TRACK AND SPLICE PART, IAW DC9 SRM 5305 FIG 4.  DRILLED AND DEBURRED SPLICE AND SPLICE PLATE IAW DC9 SRM'S 51-10-4, 53-05 FIG 4D.
